04-11-2005, 09:40 AM #1
Legs cramping, just started and EC stack.
I just started taking an EC stack without tht A. My legs seem to be cramping up much more than usual. Does anyone know the cause of this. I have lowered my water intake slightly so Im thinking it might mave something to do with that, or maybe it could be lack of potassium, I know I deffinately dont get enough of that.
Any feedback would be great.
04-11-2005, 10:00 AM #2
My guess is that your definitly dehydrated, up your water intake and I guarantee you the cramps will go away.
04-12-2005, 05:59 AM #3King of Supplements
- Join Date
- Mar 2004
- east coast
It could be a number of things causing the cramps, but the most common defiencies associated with cramps are: Taurine, Potassium, Calcium and water. Supplement your diet with taurine and potassium or find foods you like that have a good amount of those in them. Just wondering, why did you cut the water slightly?
04-12-2005, 09:59 AM #4Originally Posted by nsa
04-12-2005, 10:06 AM #5
Eat A Banana, Or a Magnesium Supp... Trust Me It Works
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)